MathSciNet Relay Station
MathSciNet bibliographic data
MR890201 (88d:11118) 11S05 (12-04)
Chistov, A. L. Efficient factorization of polynomials over local fields. (Russian) Dokl. Akad. Nauk SSSR 293 (1987), no. 5, 1073–1077.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement